Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 86, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Nov 10, 2007, 4:07 PM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2007, 4:07 PM EST (21:07 UTC)
- Expired
- Nov 10, 2007, 7:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 102107 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 407 PM EST SAT NOV 10 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS AFTERNOON FOR CHARLOTTE AND LEE COUNTIES... .HIGH PRESSURE REMAINS OVER THE AREA THROUGH THE WEEKEND MOISTURE IS EXPECTED TO SLOWLY INCREASE THROUGH THE WEEKEND WITH 1 TO 3 HOURS OF RH VALUES BELOW 35 PERCENT POSSIBLE ON SUNDAY AFTERNOON OVER MOST OF THE AREA. FLZ062-065-110000- /O.NEW.KTBW.FW.W.0086.071110T2107Z-071111T0000Z/ CHARLOTTE-LEE- 407 PM EST SAT NOV 10 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 10, 1:30 PM EST, 2 hours 37 minutes earlier.
Area forecast discussion, Nov 10, 1:30 PM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION... NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 130 PM EST SAT NOV 10 2007 .SHORT TERM (TONIGHT-MONDAY)...REINFORCING SURFACE HIGH PRESSURE WILL BUILD DOWN THE MID ATLANTIC COAST ACROSS FLORIDA TONIGHT AND SUNDAY. DRY AIR AND MOSTLY CLEAR SKIES WILL CONTINUE OVER THE REGION AS STRONG SUBSIDENCE PERSISTS THROUGH MONDAY. SURFACE HIGH WILL SINK SOUTH ON MONDAY OVER GEORGIA WITH EAST TO NORTHEAST LOW LEVEL FLOW CONTINUING. TEMPERATURES WILL RUN NEAR CLIMATIC NORMALS EACH DAY. .LONG TERM (MONDAY NIGHT-SATURDAY)...HIGH PRESSURE WILL GRADUALLY LOSE ITS GRIP ON THE SUNSHINE STATE THROUGH THE LATTER PART OF NEXT WEEK. MODEL GUIDANCE CONTINUES TO HAVE A DIFFICULT TIME WITH THE APPROACHING WEATHER MAKER FOR LATE IN THE WEEK/NEXT WEEKEND...BUT HAVE COME IN BETTER AGREEMENT WITH EACH RUN. THEREFORE...HAVE MADE A FEW ADJUSTMENTS TO THE CURRENT FORECAST BASED ON A SLIGHTLY ACCELERATED APPROACH OF THE FRONT AND EXTENDED THE POTENTIAL FOR SHOWERS DURING THE FRI-SUN TIME FRAME. IN THE MEANTIME...TRANQUIL WEATHER PATTERN WILL PREVAIL COMPLIMENTS OF A RIDGE OF HIGH PRESSURE. EXPECT A RELATIVELY LIGHT TO MODERATE AND VEERING WIND FLOW REGIME THROUGH MUCH OF THE WEEK BEFORE THE ADVERTISED FRONTAL PASSAGE SATURDAY ON THE NOSE OF A RESPECTABLE AREA OF HIGH PRESSURE DIVING DOWN THE ROCKIES FROM WESTERN CANADA. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS FOR THE TPA/PIE/SRQ/FMY/RSW TERMINALS. AN HOUR OR TWO OF GUSTS TO AROUND 15 KNOTS CAN BE EXPECTED BEFORE 00Z ALONG WITH A FEW CLOUDS AROUND 4500 TO 5000 FEET...IN THE VICINITY OF TPA...BUT MAINLY NORTH. && .MARINE...WINDS AND SEAS WILL INCREASE SUNDAY NIGHT AS THE GRADIENT TIGHTENS OVER THE COASTAL WATERS. SCEC CONDITIONS POSSIBLE... ESPECIALLY ACROSS THE OUTER WATERS. CONDITIONS WILL BE SHORT LIVED AS GRADIENT IS EXPECTED TO RELAX ON MONDAY WITH WINDS AND SEAS SUBSIDING. OTHERWISE...NO HAZARDS ARE EXPECTED THROUGH THE PERIOD. && .FIRE WEATHER...MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO NEAR 35 PERCENT SUNDAY AFTERNOON OVER THE NORTHERN FORECAST AREA AND INTERIOR. LOW LEVEL MOISTURE WILL INCREASE ON MONDAY WITH NO HAZARDS EXPECTED THROUGH MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... TPA 55 78 58 80 / 0 0 0 5 FMY 55 80 59 83 / 0 0 0 5 GIF 53 78 58 81 / 0 0 0 5 SRQ 54 78 57 81 / 0 0 0 5 BKV 45 77 51 80 / 0 0 0 5 SPG 60 76 61 79 / 0 0 0 5 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && EO/BL
Hazardous weather outlook, Nov 10, 4:33 AM EST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 433 AM EST SAT NOV 10 2007 FLZ039-042-043-048>052-055>057-060>062-065-102145- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 433 AM EST SAT NOV 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY CONDITIONS WILL CONTINUE ACROSS THE REGION TODAY WITH A POSSIBLE FIRE WEATHER RISK MAINLY ACROSS THE INLAND PORTIONS OF THE AREA. RELATIVE HUMIDITY VALUES COULD FALL TO OR JUST BELOW 35 PERCENT FOR 1 TO POSSIBLY 3 HOURS IN THE DRIEST INTERIOR LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...WIND AND SEA IMPACT... SUNDAY NIGHT EASTERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 20 KNOTS OFFSHORE. THIS WILL MAKE FOR DANGEROUS BOATING CONDITIONS FOR SMALL CRAFT AND THEREFORE SMALL CRAFT OPERATORS SHOULD PLAN ACCORDINGLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RD
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.